# SDR REXA2017110601188

- Difficulty date: November 6, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 22,191 hours, 14,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED. REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW SRM 52-11-04-201-002-A01 TYPE II.
